# SDR VNAA2009062500006

- Difficulty date: June 21, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 11,317 hours, 11,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 872
- Condition: Leaking
- Location: Ac Bay
- Part time: 11,317 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED DUCT RED WARNING MESSAGE AT FL 200.  THE QRH WAS RUN AND THE AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE AIR CYCLE MACHINE LEAKING.  THE AIR CYCLE MACHINE WAS REMOVED AND REPLACED.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
